Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Vaginal fluid discharge,diarrhea,weak fainted,had sex

hello !! am worrying about if am pregnant? i had sex for few days between 21st to 28th jan , he had condom too but few times he came in condom and not pulled out kept inside for 1 min ...this can make me pregnant?.. my last periods was around 27th dec.. and on 28th jan while having sex i started on my periods lasted for 6 days...but now am discharging vaginal fluid and suffered diarrhea ..i was weak fainted once this signs of pregnancy?
Asked On : Tue, 14 Feb 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you had period on 28 jan.. at present you are not pregnant. at the time of oulation or during diarrhea slight discharge is commen. you have fainted probably due to weekness of diarrhea. but if the process is going on like this, one day you will defenitely become pregnant. at that time don't be tense like this, just go for home urine pregnancy test.thank you.
Answered: Tue, 14 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor